Skip to main content

Articles

Page 1 of 91

  1. In this article, we establish the approximation by Durrmeyer type Jakimovski–Leviatan operators involving the Brenke type polynomials. The positive linear operators are constructed for the Brenke polynomials, ...

    Authors: Shahid Ahmad Wani, M. Mursaleen and Kottakkaran Sooppy Nisar

    Citation: Journal of Inequalities and Applications 2021 2021:104

    Content type: Research

    Published on:

  2. In the paper, the authors establish some new Hermite–Hadamard type inequalities for harmonically convex functions via generalized fractional integrals. Moreover, the authors prove extensions of the Hermite–Had...

    Authors: Xue-Xiao You, Muhammad Aamir Ali, Hüseyin Budak, Praveen Agarwal and Yu-Ming Chu

    Citation: Journal of Inequalities and Applications 2021 2021:102

    Content type: Research

    Published on:

  3. In the paper, we use Jensen’s inequality for diamond integrals and generalize it for n-convex functions with the help of an extended Montgomery identity. Moreover, the bounds have been suggested for identities as...

    Authors: Sofia Ramzan, Ammara Nosheen, Rabia Bibi and Josip Pečarić

    Citation: Journal of Inequalities and Applications 2021 2021:101

    Content type: Research

    Published on:

  4. This paper is concerned with the solvability of coupled nonlinear fractional differential equations of different orders supplemented with nonlocal coupled boundary conditions on an arbitrary domain. The tools ...

    Authors: Ahmed Alsaedi, Soha Hamdan, Bashir Ahmad and Sotiris K. Ntouyas

    Citation: Journal of Inequalities and Applications 2021 2021:95

    Content type: Research

    Published on:

  5. In this paper, we present Krasnoselski–Mann-type inertial method for solving split generalized mixed equilibrium and hierarchical fixed point problems for k-strictly pseudocontractive nonself-mappings. We establi...

    Authors: Preeyanuch Chuasuk and Anchalee Kaewcharoen

    Citation: Journal of Inequalities and Applications 2021 2021:94

    Content type: Research

    Published on:

  6. The main purpose of the presented paper is to obtain some time scale inequalities for different divergences and distances by using weighted time scales Jensen’s inequality. These results offer new inequalities...

    Authors: Iqrar Ansari, Khuram Ali Khan, Ammara Nosheen, Ðilda Pečarić and Josip Pečarić

    Citation: Journal of Inequalities and Applications 2021 2021:93

    Content type: Research

    Published on:

  7. In this paper, we define the multilinear Calderón–Zygmund operators on differential forms and prove the end-point weak type boundedness of the operators. Based on nonhomogeneous A-harmonic tensor, the Poincaré-ty...

    Authors: Xuexin Li, Yuming Xing and Jinling Niu

    Citation: Journal of Inequalities and Applications 2021 2021:92

    Content type: Research

    Published on:

  8. In this article, we are interested in some well-known dynamic inequalities on time scales. For this reason, we will prove some new Hermite–Hadamard (H-H) and Opial dynamic inequalities on time scales. The main...

    Authors: Pshtiwan Othman Mohammed, Cheon Seoung Ryoo, Artion Kashuri, Y. S. Hamed and Khadijah M. Abualnaja

    Citation: Journal of Inequalities and Applications 2021 2021:89

    Content type: Research

    Published on:

  9. Quantiles of random variable are crucial quantities that give more delicate information about distribution than mean and median and so on. We establish Jensen’s inequality for q-quantile ( ...

    Authors: Mu Zhao, Xinai Yang, Qi He, Zunrong Zhou and Xiangyu Ge

    Citation: Journal of Inequalities and Applications 2021 2021:86

    Content type: Research

    Published on:

  10. In the present paper, we extend the study of (Ali et al. in J. Inequal. Appl. 2020:241, 2020) by using differential equations (García-Río et al. in J. Differ. Equ. 194(2):287–299, 2003; Pigola et al. in Math. Z. ...

    Authors: Akram Ali, Fatemah Mofarreh, Rifaqat Ali and Irfan Anjum Badruddin

    Citation: Journal of Inequalities and Applications 2021 2021:85

    Content type: Research

    Published on:

  11. In this paper, we propose a modified proximal point algorithm based on the Thakur iteration process to approximate the common element of the set of solutions of convex minimization problems and the fixed point...

    Authors: Sabiya Khatoon, Watcharaporn Cholamjiak and Izhar Uddin

    Citation: Journal of Inequalities and Applications 2021 2021:83

    Content type: Research

    Published on:

  12. In this work, we establish Lyapunov-type inequalities for the fractional boundary value problems with Caputo–Hadamard fractional derivative subject to multipoint and integral boundary conditions. As far as we ...

    Authors: Youyu Wang, Yuhan Wu and Zheng Cao

    Citation: Journal of Inequalities and Applications 2021 2021:77

    Content type: Research

    Published on:

  13. In this paper, we establish some new characterizations of weighted functions of dynamic inequalities containing a Hardy operator on time scales. These inequalities contain the characterization of Ariňo and Muc...

    Authors: S. H. Saker, J. Alzabut, A. I. Saied and D. O’Regan

    Citation: Journal of Inequalities and Applications 2021 2021:73

    Content type: Research

    Published on:

  14. In this article we give two possible generalizations of the Hermite–Hadamard integral inequality for the class of twice differentiable functions, where the convexity property of the target function is not assu...

    Authors: Slavko Simić and Bandar Bin-Mohsin

    Citation: Journal of Inequalities and Applications 2021 2021:72

    Content type: Research

    Published on:

  15. The main goal of this paper is estimating certain new fractional integral inequalities for the extended Chebyshev functional in the sense of synchronous functions by employing proportional fractional integral ...

    Authors: Gauhar Rahman, Kottakkaran Sooppy Nisar and Thabet Abdeljawad

    Citation: Journal of Inequalities and Applications 2021 2021:71

    Content type: Research

    Published on:

  16. In this study, we investigate the boundedness of composition operators acting on Morrey spaces and weak Morrey spaces. The primary aim of this study is to investigate a necessary and sufficient condition on th...

    Authors: Naoya Hatano, Masahiro Ikeda, Isao Ishikawa and Yoshihiro Sawano

    Citation: Journal of Inequalities and Applications 2021 2021:69

    Content type: Research

    Published on:

  17. This article aims to introduce and analyze the viscosity method for hierarchical variational inequalities involving a ϕ-contraction mapping defined over a common solution set of variational inclusion and fixed po...

    Authors: Doaa Filali, Mohammad Dilshad, Mohammad Akram, Feeroz Babu and Izhar Ahmad

    Citation: Journal of Inequalities and Applications 2021 2021:66

    Content type: Research

    Published on:

  18. In (Pal et al. in Linear Multilinear Algebra 64(12):2463–2473, 2016), Pal et al. introduced some weighted means and gave some related inequalities by using an approach for operator monotone functions. This paper ...

    Authors: Mustapha Raïssouli and Shigeru Furuichi

    Citation: Journal of Inequalities and Applications 2021 2021:65

    Content type: Research

    Published on:

  19. In this paper, we introduce a new algorithm by incorporating an inertial term with a subgradient extragradient algorithm to solve the equilibrium problems involving a pseudomonotone and Lipschitz-type continuo...

    Authors: Habib ur Rehman, Poom Kumam, Aviv Gibali and Wiyada Kumam

    Citation: Journal of Inequalities and Applications 2021 2021:63

    Content type: Research

    Published on:

  20. This paper is on general methods of convergence and summability. We first present the general method of convergence described by free filters of http://static-content.springer.com/image/art%3A10.1186%2Fs13660-021-02587-x/13660_2021_2587_Article_IEq1.gif

    Authors: Francisco Javier García-Pacheco, Ramazan Kama and María del Carmen Listán-García

    Citation: Journal of Inequalities and Applications 2021 2021:62

    Content type: Research

    Published on:

  21. This research paper deals with general solution and the Hyers–Ulam stability of a new generalized n-variable mixed type of additive and quadratic functional equations in fuzzy modular spaces by using the fixed po...

    Authors: Murali Ramdoss, Divyakumari Pachaiyappan, Choonkil Park and Jung Rye Lee

    Citation: Journal of Inequalities and Applications 2021 2021:61

    Content type: Research

    Published on:

  22. Quadratic programming is potentially capable of strategic decision making in real world problems. However, practical problems rarely conform to crisp parameters, and hence the prospects of these problems with ...

    Authors: Sumati Mahajan, S. K. Gupta, Izhar Ahmad and S. Al-Homidan

    Citation: Journal of Inequalities and Applications 2021 2021:60

    Content type: Research

    Published on:

  23. This article has been retracted. Please see the Retraction Notice for more detail: https://​doi.​org/​10.​1186/​s13660-021-02596-w

    Authors: Jianguo Sun, Binghang He and Corchado Peixoto-de-Büyükkurt

    Citation: Journal of Inequalities and Applications 2021 2021:59

    Content type: Retraction Note

    Published on:

    The original article was published in Journal of Inequalities and Applications 2015 2015:256

  24. As is well known, poly-Bernoulli polynomials are defined in terms of polylogarithm functions. Recently, as degenerate versions of such functions and polynomials, degenerate polylogarithm functions were introdu...

    Authors: Taekyun Kim, Dae San Kim, Jongkyum Kwon and Hyunseok Lee

    Citation: Journal of Inequalities and Applications 2021 2021:58

    Content type: Research

    Published on:

Annual Journal Metrics